- -

A family of iterative methods with accelerated eighth-order convergence

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A family of iterative methods with accelerated eighth-order convergence

Show full item record

Cordero Barbero, A.; Fardi, M.; Ghasemi, M.; Torregrosa Sánchez, JR. (2012). A family of iterative methods with accelerated eighth-order convergence. Journal of Applied Mathematics. 2012. https://doi.org/10.1155/2012/282561

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/54887

Files in this item

Item Metadata

Title: A family of iterative methods with accelerated eighth-order convergence
Author: Cordero Barbero, Alicia Fardi, Mojtaba Ghasemi, Mehdi Torregrosa Sánchez, Juan Ramón
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We propose a family of eighth-order iterative methods without memory for solving nonlinear equations. The new iterative methods are developed by using weight function method and using an approximation for the last derivative, ...[+]
Subjects: Solving nonlinear equations , Order , Variants
Copyrigths: Reconocimiento (by)
Source:
Journal of Applied Mathematics. (issn: 1110-757X ) (eissn: 1687-0042 )
DOI: 10.1155/2012/282561
Publisher:
Hindawi Publishing Corporation
Publisher version: http://dx.doi.org/10.1155/2012/282561
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2011-28636-C02-02/ES/DISEÑO Y ANALISIS DE METODOS EFICIENTES DE RESOLUCION DE ECUACIONES Y SISTEMAS NO LINEALES/
info:eu-repo/grantAgreement/UPV//PAID-06-2010-2285/
Thanks:
The authors would like to thank the referee for the valuable comments and for the suggestions to improve the readability of the paper. This research was supported by Ministerio de Ciencia y Tecnologia MTM2011-28636-C02-02 ...[+]
Type: Artículo

References

Jarratt, P. (1966). Some fourth order multipoint iterative methods for solving equations. Mathematics of Computation, 20(95), 434-434. doi:10.1090/s0025-5718-66-99924-8

Homeier, H. H. H. (2005). On Newton-type methods with cubic convergence. Journal of Computational and Applied Mathematics, 176(2), 425-432. doi:10.1016/j.cam.2004.07.027

Kung, H. T., & Traub, J. F. (1974). Optimal Order of One-Point and Multipoint Iteration. Journal of the ACM, 21(4), 643-651. doi:10.1145/321850.321860 [+]
Jarratt, P. (1966). Some fourth order multipoint iterative methods for solving equations. Mathematics of Computation, 20(95), 434-434. doi:10.1090/s0025-5718-66-99924-8

Homeier, H. H. H. (2005). On Newton-type methods with cubic convergence. Journal of Computational and Applied Mathematics, 176(2), 425-432. doi:10.1016/j.cam.2004.07.027

Kung, H. T., & Traub, J. F. (1974). Optimal Order of One-Point and Multipoint Iteration. Journal of the ACM, 21(4), 643-651. doi:10.1145/321850.321860

King, R. F. (1973). A Family of Fourth Order Methods for Nonlinear Equations. SIAM Journal on Numerical Analysis, 10(5), 876-879. doi:10.1137/0710072

Chun, C. (2007). Some variants of King’s fourth-order family of methods for nonlinear equations. Applied Mathematics and Computation, 190(1), 57-62. doi:10.1016/j.amc.2007.01.006

Chun, C. (2008). Some fourth-order iterative methods for solving nonlinear equations. Applied Mathematics and Computation, 195(2), 454-459. doi:10.1016/j.amc.2007.04.105

Chun, C., Lee, M. Y., Neta, B., & Džunić, J. (2012). On optimal fourth-order iterative methods free from second derivative and their dynamics. Applied Mathematics and Computation, 218(11), 6427-6438. doi:10.1016/j.amc.2011.12.013

Maheshwari, A. K. (2009). A fourth order iterative method for solving nonlinear equations. Applied Mathematics and Computation, 211(2), 383-391. doi:10.1016/j.amc.2009.01.047

Neta, B. (1981). On a family of multipoint methods for non-linear equations. International Journal of Computer Mathematics, 9(4), 353-361. doi:10.1080/00207168108803257

Bi, W., Ren, H., & Wu, Q. (2009). Three-step iterative methods with eighth-order convergence for solving nonlinear equations. Journal of Computational and Applied Mathematics, 225(1), 105-112. doi:10.1016/j.cam.2008.07.004

Cordero, A., Torregrosa, J. R., & Vassileva, M. P. (2011). Three-step iterative methods with optimal eighth-order convergence. Journal of Computational and Applied Mathematics, 235(10), 3189-3194. doi:10.1016/j.cam.2011.01.004

Liu, L., & Wang, X. (2010). Eighth-order methods with high efficiency index for solving nonlinear equations. Applied Mathematics and Computation, 215(9), 3449-3454. doi:10.1016/j.amc.2009.10.040

Cordero, A., & Torregrosa, J. R. (2007). Variants of Newton’s Method using fifth-order quadrature formulas. Applied Mathematics and Computation, 190(1), 686-698. doi:10.1016/j.amc.2007.01.062

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record